MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC POWERSUTURE; NONABSORBABLE SURGICAL SUTURE

RIVERPOINT MEDICAL LLC POWERSUTURE; NONABSORBABLE SURGICAL SUTURE
Model Number 05.03.0181
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, "during the primary arthroscopy surgery, when the scrub tech opened up the power suture passing loop (manufactured by riverpoint medical), there was no passing loop in the package.In the package, there were only 2 stripped sutures.A back-up (same lot) has been used and the surgery was completed successfully.".
 
Additional Manufacturer Narrative
No product was returned for evaluation at this time.A review of the device history record was performed and all product met requirements prior to release.The report could not be substantiated and a cause for the event could not be established.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.

Brand Name
POWERSUTURE
Common Device Name
NONABSORBABLE SURGICAL SUTURE
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer (Section G)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave
portland, OR 97232
MDR Report Key16913476
Report Number3006981798-2023-00027
Device Sequence Number19428543
Product Code GAT
UDI-Device Identifier00810020084542
UDI-Public00810020084542
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190817
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model Number05.03.0181
Device Lot Number21031846
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2023
Initial Report FDA Received Date05/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown